# SDR FDEA201809192591

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,007 hours, 23,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N755326
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

198AR FWD BRACKET HAS SUSPECT CORROSION EVA OF BRACKET WAS FOUND TO BE CRACKED AND OUT OF LIMITS PER SRM 51-40-02. FABRICATED NEW BRACKET PN:149N7553-26 IAW GMM 7-0-1001 REV 150 AND DRAWING 149N7553 SHEET 2 REV A AND AMM 51-21-00 REV 122. INSTALLED NEW BRACKET IAW SRM 51-40-02 REV 125 AND DRAWING 149N7553 SHEET 2 REV A.
